Stepanov-like square-mean pseudo almost automorphic solutions to partial neutral stochastic functional differential equations
Tom 108 / 2013
Annales Polonici Mathematici 108 (2013), 263-287 MSC: Primary 34K14, 60H15; Secondary 35B15, 34F05. DOI: 10.4064/ap108-3-5
We obtain the existence and uniqueness of square-mean pseudo almost automorphic mild solutions to first-order partial neutral stochastic functional differential equations with Stepanov-like almost automorphic coefficients in a real separable Hilbert space.